MathSciNet Relay Station
MathSciNet bibliographic data
MR2336786 62F15 (62C12)
Recker, F. On the iterated a posteriori distribution in Bayesian statistics. Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 143--149; translation in Theory Probab. Math. Statist. No. 74 (2007), 163–170
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement